Researchers Information
Photo



Books, Original Papers & Review Papers
Name
SHIOYA Takashi
Affiliation
Graduate School of Science
Mathematics
Title
Professor
Research Fields
    display all
    Keywords
    Geometry and analysis on convergence of metric spaces
    Academic Society Membership
    • Mathematical Society of Japan
    • American Mathematical Society
    display all
    Activity of Academic Society (Post)
      display all
      Books

      display all
      Original Papers

      The Riemannian structure of Alexandrov spaces.[J. Differential Geom.,39(3),(1994),629-658]Y. Otsu, T. Shioya


      Collapsing three-manifolds under a lower curvature bound.[J. Differential Geom.,56(1),(2000),1-66]T. Shioya, T. Yamaguchi


      Volume collapsed three-manifolds with a lower curvature bound.[Math. Ann.,333(1),(2005),131-155]Takashi Shioya, Takao Yamaguchi


      Behavior of distant maximal geodesics in finitely connected complete 2-dimensional Riemannian manifolds.[Mem. Amer. Math. Soc.,108(517),(1994),x 73-]T. Shioya


      display all
      Review Papers

      Geometric analysis on Alexandrov spaces.[Iwanami Shoten, Publishers Sugaku Exposition,61(1), (2009), 1-20]Takashi Shioya


      Collapsing three-manifolds.[日本評論社 数学セミナー 増刊, (2007)]Takashi Shioya


      Looking at curved spaces---An introduction to geometry and the Poincare conjecture---.[日本評論社 数学のたのしみ 2007春・冬, (2007), 118-132]Takashi Shioya


      Geometry and analysis on Alexandrov spaces.[日本評論社 数学のたのしみ 2005冬, (2005)]Takashi Shioya


      display all
      Honours, Awards and Prizes
      • 幾何学賞(2006)
      • ISAAC Award for Young Mathematicians(1999)
      display all
      Activity of External Organization
        display all
        Updated on
        2018.10.09
        JapaneseTop
        copyright(c)2005 Tohoku University